# SDR SWAA2023041416998

- Difficulty date: March 15, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,935 hours, 34,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) 2023-185473<[01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802. STEP 3.C. ITEM (1) THRU (6). SE INDIVIDUAL SIGN BELOW;[02] CORRECTED STEP 1 REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802. STEP 3.C. ITEM (1) THRU (6). SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802. STEP 3.C. ITEM (1) THRU (6). SEE INDIVIDUAL SIGNOFFS BELOW
